MAUDE Adverse Event Report: Medline Industries, LP CURAD; BNDG,ANTIBAC,,LONG,6-COLORS,20CT

Medline Industries, LP CURAD; BNDG,ANTIBAC,,LONG,6-COLORS,20CT
Catalog Number CURIM5019V1
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/26/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that banadage not sticking for long.
 
Additional Manufacturer Narrative
This is a combination product the customer wanted to report bandage not sticking for long.Complaint could not be confirmed as there were no samples or pictures received.Without a sample received it is difficult to determine a true root cause for the reported issue; sample required to determine cause.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
CURAD
Common Device Name
BNDG,ANTIBAC,,LONG,6-COLORS,20CT
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
kim evangelista
three lakes drive
northfield, IL 60093--275
MDR Report Key50754835
Report Number1417592-2026-39299
Device Sequence Number13126651
Product Code FRO
UDI-Device Identifier20193489023456
UDI-Public20193489023456
Combination Product (Y/N)Y
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K113583
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberCURIM5019V1
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/26/2023
Initial Report FDA Received Date09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown